Per citar aquest document: http://ddd.uab.cat/record/16622
Singularités nilpotentes et intégrales premières
Meziani, R.
Sad, P.

Data: 2007
Resum: This paper presents a classification of plane dicritical nilpotent singularities, i. e. singularities which have nilpotent linear part and infinitely many separatrices. In particular the existence of meromorphic first integrals is discussed. The same ideas are applied to other kind of dicritical singularities.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 51 n. 1 (2007) p. 143-161, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_51107_07


19 p, 231.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-03-29, darrera modificació el 2016-06-12



   Favorit i Compartir